# SDR DALA2024092309351

- Difficulty date: September 14, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0564803) CORROSION AT STA 847-856 RBL 24 WL 156 ON AFT CARGO DOOR LOWER SILL INTERCOSTAL. LOCATED AND DRILLED NEW AFT CARGO DOOR LOWER SILL INTERCOSTAL AT STA 847-856 RBL 24 WL 156 IAW B737 SRM 51-40-05 AND BOEING DWG# 146A8321 REV: A. REMOVED AND REPLACED INTERCOSTAL IAW B737 SRM 51-40-02 AND BOEING DWG# 146A8321 REV: A.
